# SDR SIMA20210916002

- Difficulty date: September 16, 2021
- Submitted: September 17, 2021
- Operation: Air carrier
- Aircraft: N610AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145073
- Aircraft time: 49,102 hours, 44,868 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING PS-1 INSPECTION FOUND EMERGENCY FLOOR PROXIMITY LIGHT STRIPS 4,5 INOP.-C/A-REMOVED AND REPLACED #3 BATTERY AND CHARGER IAW EMB 145 AMM 33-50-01. OPS CHECK GOOD.
